MAUDE Adverse Event Report: OSCOR INC. TOURGUIDE¿ STEERABLE SHEATH; INTRODUCER, CATHETER

OSCOR INC. TOURGUIDE¿ STEERABLE SHEATH; INTRODUCER, CATHETER
Model Number TG0709009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Vascular Dissection (3160)
Date of Event 06/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an endurant iis stent graft system was implanted in the patient for the endovascular treatment of a 71 mm abdominal aortic aneurysm on (b)(6) 2018.Ct was performed on (b)(6) 2021, due to abdominal pain, where an endoleak type 1a was observed.In addition, dissection was observed by ivus as well as angiography, extending from the left subclavian to the level of the celiac.The physician believed that the dissection was probably caused by the sheaths used in the snorkels in concert with the patient's possible connective tissue disorder.As per the physician, cause of the endoleak event was that the patient may have a degenerative disease due to the fact that every place where the stent graft touched aortic wall, we have had degeneration and growth over the last 3 years.The patient is not an open surgical candidate, or she would receive an open repair.The dissection was not observed until the end of the intervention.Cause of the dissection is unknown.The user didn't report device performance issue.No further treatment is planned at this time.
 
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.
 
Additional Manufacturer Narrative
The device was used for treatment.The device was not returned, it was discarded.There was no product performance issue reported.No further treatment is planned at this time, patient is scheduled for close surveillance.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Based on the investigation, a capa is not required.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
TOURGUIDE¿ STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
doug myers
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key12423290
Report Number1035166-2021-00101
Device Sequence Number4377908
Product Code DYB
UDI-Device Identifier00643169936249
UDI-Public00643169936249
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2024
Device Model NumberTG0709009
Device Catalogue NumberTG0709009
Device Lot NumberC8-21936
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer01/06/2022
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale